Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23, 1 issue

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The resolution of paracanonical curves of odd genus

Gavril Farkas and Michael Kemeny

Geometry & Topology 22 (2018) 4235–4257
Bibliography
1 M Aprodu, J Nagel, Koszul cohomology and algebraic geometry, 52, Amer. Math. Soc. (2010) MR2573635
2 E Arbarello, A Bruno, E Sernesi, On hyperplane sections of K3 surfaces, Algebr. Geom. 4 (2017) 562 MR3710056
3 A Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977) 149 MR0572974
4 A Beauville, Some stable vector bundles with reducible theta divisor, Manuscripta Math. 110 (2003) 343 MR1969005
5 C Birkenhake, H Lange, Complex abelian varieties, 302, Springer (2004) MR2062673
6 M Boratyński, S Greco, Hilbert functions and Betti numbers in a flat family, Ann. Mat. Pura Appl. 142 (1985) 277 MR839041
7 A Chiodo, D Eisenbud, G Farkas, F O Schreyer, Syzygies of torsion bundles and the geometry of the level modular variety over g, Invent. Math. 194 (2013) 73 MR3103256
8 E Colombo, G Farkas, A Verra, C Voisin, Syzygies of Prym and paracanonical curves of genus 8, Épijournal Geom. Algébrique 1 (2017) MR3743110
9 G Farkas, M Kemeny, The generic Green–Lazarsfeld secant conjecture, Invent. Math. 203 (2016) 265 MR3437872
10 G Farkas, M Kemeny, The Prym–Green conjecture for torsion line bundles of high order, Duke Math. J. 166 (2017) 1103 MR3635900
11 G Farkas, K Ludwig, The Kodaira dimension of the moduli space of Prym varieties, J. Eur. Math. Soc. 12 (2010) 755 MR2639318
12 G Farkas, M Mustaţǎ, M Popa, Divisors on g,g+1 and the minimal resolution conjecture for points on canonical curves, Ann. Sci. École Norm. Sup. 36 (2003) 553 MR2013926
13 G Farkas, N Tarasca, Du Val curves and the pointed Brill–Noether theorem, Selecta Math. 23 (2017) 2243 MR3663607
14 W Fulton, R Lazarsfeld, On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981) 271 MR611386
15 M L Green, Koszul cohomology and the geometry of projective varieties, J. Differential Geom. 19 (1984) 125 MR739785
16 M Green, R Lazarsfeld, On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1986) 73 MR813583
17 A Hirschowitz, S Ramanan, New evidence for Green’s conjecture on syzygies of canonical curves, Ann. Sci. École Norm. Sup. 31 (1998) 145 MR1603255
18 A Treibich, Revêtements tangentiels et condition de Brill–Noether, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 815 MR1218267
19 C Voisin, Green’s canonical syzygy conjecture for generic curves of odd genus, Compos. Math. 141 (2005) 1163 MR2157134